# SDR ASAA0781838

- Difficulty date: July 2, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Aircraft time: 44,365 hours, 22,913 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Part number: 595545503
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TAB DELAMINATED AT TRAILING EDGE.  REPAIRED WITH GLASS CLOTH AND ASTROSTICKE PER SRM 51-70-1A.
